# SDR MASA200600684

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,566 hours, 15,307 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2743
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 13,499 hours, 10,065 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6188 PHX - ABORTED TAKEOFF FOR SPOILER CONFIG MESSAGE.  MX REPLACED FLT SPOILER OUTBD PCU.
